# SDR 99ZZZX4443

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Part number: 63255535
- Condition: Worn
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - RIGHT ENGINE WOULD NOT RETARD THROTTLE.  FOUND ARM WORN WHERE CABLE ATTACHES TO FUEL SERVO.  REMOVED AND REPLACED THROTTLE ARM.  OPS GOOD.
